MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI ALVIM IMPLANT (5.0) 5.0X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI ALVIM IMPLANT (5.0) 5.0X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.325
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 06/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
(b)(4).The dentist reported that, 6 years after the dental implant was installed in intraoral region #19, its loss of osseointegration was observed.60 ncm of primary stability was achieved and the implant was installed without immediately load.The patient presented bone type ii.

Brand Name
TI ALVIM IMPLANT (5.0) 5.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7035325
Report Number3008261720-2017-06107
Device Sequence Number1256320
Product Code DZE
UDI-Device Identifier07898237567105
UDI-Public07898237567105
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/15/2017
Report Date (Section F) 10/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date02/07/2015
Device Catalogue Number109.325
Device Lot Number800022152
Other Device ID Number07898237567105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/15/2017
Device Age88 MO
Event Location Other
Date Report to Manufacturer10/03/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2017
Initial Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR